# SDR QXEA0200801

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 12,008 hours, 16,410 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT DOWN TO PDX THE LAVATORY SMOKE DETECTOR WENT OFF.  CHECKED LAVATORY FOR FIRE AND SMOKE, NONE WAS DETECTED.  SMOKE DETECTOR CHECKS GOOD.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
